| Model Number |
9735561 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a thermal therapy system being used during a soft tissue ablation (neuro) procedure.It was reported that the distal tip of the catheter fiber broke off while in surgery.There were no foreign pieces left in the patient.The surgeon did not note any melting, charring, or abnormal heating.The surgeon opened another fiber to continue.There was no reported delay to the procedure due to this issue.There was no reported impact on patient outcome.Additional information was later received.It was clarified that the tip of the cooling catheter broke off.The laser fiber tip was not damaged.
Additional Manufacturer Narrative
H3, h6: no products have been returned to medtronic for analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.